Previous |  Up |  Next

Article

Title: On some assumptions of the theorem on the continuous dependence on a parameter (English)
Title: O některých předpokladech věty o spojité závislosti na parametru (Czech)
Author: Jarník, Jiří
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 86
Issue: 4
Year: 1961
Pages: 404-414
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
MSC: 34-04
idZBL: Zbl 0122.09003
idMR: MR0139776
DOI: 10.21136/CPM.1961.117389
.
Date available: 2009-09-23T07:19:09Z
Last updated: 2020-07-28
Stable URL: http://hdl.handle.net/10338.dmlcz/117389
.
Reference: [1] J. Kurzweil: Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter.Czech. Math. Јournal 7 (82), 1957, 3, 418-449. Zbl 0090.30002, MR 0111875
Reference: [2] J. Jarník, J. Kurzweil: On Continuous Dependence on a Parameter.Contributions to the Theory of Non-Linear Oscillations 5, 25-35. MR 0132232
Reference: [3] J. Kurzweil: Addition to my Paper „Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter".Czech. Math. Јournal 9 (84), 1959, 4, 564-573. MR 0111882
.

Files

Files Size Format View
CasPestMat_086-1961-4_3.pdf 1.335Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo